MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE EPISPIN LOCK -CATHETER-; ANAESTHESIA CONDUCTION KIT, SPINAL-EPIDURAL, CONTINUOUS

PAJUNK GMBH MEDIZINTECHNOLOGIE EPISPIN LOCK -CATHETER-; ANAESTHESIA CONDUCTION KIT, SPINAL-EPIDURAL, CONTINUOUS
Model Number 0021351-30
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(6) distribution subsidiary pajunk medical produkte gmbh.Currently the data is poor and the device has not been returned/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
Irn#: (b)(4).Initial reporter´s narrative: catheter sheared off.
 
Additional Manufacturer Narrative
Event took place in germany and has been reported through german distribution subsidiary (b)(4).As the risk of shearing-off a catheter is commonly known and referred to in the instructions for use and as this risk is assessed in the risk management file as well as in the clinical data evaluated this file is considered as closed.
 
Event or Problem Description
Irn# (b)(6).Initial reporter´s narrative: catheter sheared off.

Brand Name
EPISPIN LOCK -CATHETER-
Common Device Name
ANAESTHESIA CONDUCTION KIT, SPINAL-EPIDURAL, CONTINUOUS
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key9143779
Report Number9611612-2019-00028
Device Sequence Number11472323
Product Code CAZ
UDI-Device Identifier14048223009410
UDI-Public14048223009410
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060563
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2020
Device Model Number0021351-30
Device Catalogue Number0021351-30
Device Lot Number1111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2019
Initial Date Received by Manufacturer 09/27/2019
Supplement Date Received by Manufacturer09/27/2019
Initial Report FDA Received Date10/02/2019
Supplement Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;